# SDR SWAA062922

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N688SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23254
- Aircraft time: 67,254 hours, 49,137 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 6582770
- Condition: Cracked
- Location: Lt Mlg Beam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING MLG BEAM OUTBOARD FITTING CRACKED AT STA 222.  REPAIRED LT MLG FITTING PER ER.
